MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Chinese medical journal · 2012

Acute myocardial infarction after capecitabine treatment: not always vasospasm is responsible.

Güvenç Tolga Sinan, Celiker Emel, Ozcan Kazim Serhan, Ilhan Erkan, Eren Mehmet

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Capecitabine is an orally available chemotherapeutic agent that is converted to 5-fluorouracil (5-FU) after absorbtion. Capecitabine and its active metabolite, 5-FU, have cardiotoxic effects with reported instances of acute coronary syndromes caused due to coronary vasospasm. However, these agents exert toxic effects on cardiovascular system and beyond vasospasm provacation. We report a 46-year-old patient diagnosed as acute inferior infarction who is treated with capecitabine for 3 months due to metastatic breast carcinoma, in whom thrombotic coronary occlusion was observed in angiography. This case demonstrates that apart from vasospasm, coronary thrombosis could be observed after capecitabine treatment, with a possible direct effect of this drug.

Для цитирования: Güvenç Tolga Sinan, Celiker Emel, Ozcan Kazim Serhan, Ilhan Erkan, Eren Mehmet. Acute myocardial infarction after capecitabine treatment: not always vasospasm is responsible.. Chinese medical journal. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.